# SDR QMLA2024102120136

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N911CN
- Make and model: Bell 407
- Aircraft serial: 53719
- Aircraft time: 7,489 hours, 21,443 cycles
- Engine: Allsn 250C47B
- Engine time: 6,954 hours, 14,239 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117
- Part serial: K0838
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AA
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HYDRAULIC WHINE/GRIND ON LANDING 10/19/2024 @ 0930. MECHANIC PERFORMED INSPECTION OF HYDRAULIC SYSTEM, GROUND RUN, AND TEST FLIGHT, NO ABNORMAL NOISES OR OPERATION NOTED. LATER THAT EVENING PILOT REPORTED HUMMING/VIBRATION ON APPROACH, MECHANICS HOOKED UP HYDRAULIC MULE, RAN SYSTEM AND ACTUATED FLIGHT CONTROLS, NO ABNORMAL NOISE OR OPERATION NOTED, WENT FOR MAINTENANCE FLIGHT WITH PILOT, DURING CRUISE VERY SLIGHT, INTERMITTENT "HUMMING" HEARD, NO CAUTION LIGHTS, PILOT REPORTED SLIGHT VIBRATION FELT IN COLLECTIVE AND CYCLIC. CAME TO CONCLUSION THE SOUND IS COMING FROM HYDRAULIC PUMP. REMOVING AND REPLACING HYDRAULIC PUMP. REPLACED HYD PUMP.
